# SDR MASA20210802328

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 19,571 hours, 15,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703135315
- Condition: Corroded
- Location: Fs295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS295 BETWEEN STGR 26L AND 26R |R+R FRAME FS295 BETWEEN STGR25R AND STGR 25L IAW SRM 51-42-06
